On the local and global convergence of a reduced Quasi-Newton method1

Gilbert J-C (1989). On the local and global convergence of a reduced Quasi-Newton method1. Optimization 20 (4): 421-450. DOI:10.1080/02331938908843462.

Full text not available from this repository.

Abstract

In optimization in Rn with m nonlinear equality constraints, we study the local convergence of reduced quasi-newton methods, in which the updated matrix is of order n–m. Furthermore, we give necessary and sufficient conditions for superlinear convergence (in one step) and we introduce a device to globalize the local algorithm. It consists in determining a step along an arc in order to decrease an exact penalty function and we give conditions so that asymptotically the step-size will be equal to one. © 1989, Taylor & Francis Group, LLC.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 06 Dec 2016 10:00
Last Modified: 06 Dec 2016 10:00
URI: http://pure.iiasa.ac.at/14072

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313